# SDR SWAA2020101321455

- Difficulty date: October 7, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE HATCH AFT HANDLE LIGHT INOPERABLE.  REPLACED EMERGENCY LAMP RS OVERWING SCAPE HATCH AFT HANDLE.  OPERATIONS CHECK PASS, IAW B737-700 AMTOS 33-51-00-710-801.
